# SDR FDEA200904301481

- Difficulty date: April 30, 2009
- Submitted: April 30, 2009
- Operation: Air carrier
- Aircraft: N280FE
- Make and model: Boeing 727233
- Aircraft serial: 22347
- Aircraft time: 42,799 hours, 30,296 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Skin
- Part number: 50797845
- Condition: Chafed
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT OVERWING HATCH LOWER SKIN CHAFED ON THE EDGE.  BURNISHED AREA AND FOUND OUT OF LIMITS.  CUT OUT DAMAGED AREA AND FABRICATED DOUBLER USING 2024T-3 .063 PO NR 9008186 DIMS 12 INCH BY 5 INCH AND FILLER USING 2024T-3 .050 PO NR 9008452 DIMS 1 INCH BY 1 INCH AND INSTALLED REPAIR PARTS IAW SRM 52-00-2, 52-00-3, 51-10-2 AND 51-30-2.
